2017
Том 69
№ 7

All Issues

Volume 31, № 1, 1979

Article (Ukrainian)

Finite groups with complemented nonmetacyclic subgroups

Bashovets P. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 1. - pp. 6–12

Article (Ukrainian)

Representation of the solution to a characteristic problem for a system of nonlinear higher-order differential equations as a wiener integral

Kozak P. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 1. - pp. 13–22

Article (Ukrainian)

Inverse theorems for laplace-type transforms

Mel'nik V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 1. - pp. 32–41

Article (Ukrainian)

Asymptotic expansions in nonlinear mechanics

Mitropolskiy Yu. A., Samoilenko A. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 1. - pp. 42–53

Article (Ukrainian)

Distribution of functionals of certain processes with independent increments with a restraining boundary

Akhmedova G. M., Skorokhod A. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 1. - pp. 54–62

Article (Ukrainian)

Theory of the generalized Riemann boundary-value problem in the classes Lp

Spitkovsky I. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 1. - pp. 63–73

Article (Ukrainian)

Estimation of the error of cubature formulas, exact for splines, on certain classes of functions of two variables

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 1. - pp. 74–82

Article (Ukrainian)

Estimation of error of polynomial approximation of solutions of ordinary differential equations

Dzyadyk V. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 1. - pp. 83–89

Article (Ukrainian)

Modal controllability in a Banach space

Kopets M. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 1. - pp. 89–92

Article (Ukrainian)

Parameteic resonance in linear Hamiltonian systems with quasiperiodic coefficients

Parasyuk I. O.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 1. - pp. 92–95

Article (Ukrainian)

Solution of an extremal problem for classes of discontinuous functions of two variables in permutations

Stepanets O. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 1. - pp. 95–101

Article (Ukrainian)

Groups with complemented commutants of proper subgroups

Chernikov N. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 1. - pp. 102–106

Article (Ukrainian)

Contour-solid theorems for holomorphic functions on domains of Cn

Shekhorsky A. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 1. - pp. 107–109